# SDR SWAA2023052430628

- Difficulty date: April 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 19,946 hours, 9,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RH TRANSITION ANGLE STA.500A TO 500B CORROSION AT NUMEROUS FASTENER HOLES.<[01] REMOVED CORROSION PER SRM 51-10-02. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.STEP 2.;[02] VERIFIED CORROSION OUT OF LIMITS. SIGN OFF FOR CORRECTIVE ACTION 1.;[03] REMOVED FASTENERS;CUT OUT DAMAGE SECTION ON RH TRANSITION ANGLE FROM STA 500A TO STA 500A+10 FOR REPAIR PER SRM 53-00-53-2R-5.;[04] LOCATED AND DRILLED RH TRANSITION ANGLE REPLACEMENT SECTION FROM STA 500A TO STA 500A+10 ; AND SIDE PLATE REPAIR SPLICE PER SRM 53-00-53-2R-5.TREATED AND PRIMED REPAIR PARTS PER SRM 51-20-01.;[05] INSTALLED THE RH TRANSITION ANGLE REPLACEMENT SECTION FROM STA 500A TO STA 55A+10 AND THE REPAIR SPLICE PER SRM 53-00-53-2R-5.;[06] INSTALLED 3 BONDING NUT PLATED PER SRM 51-40-10.ON MAY3;2023 @ 19:45;[10] REMOVED DAMAGED SECTION OF RH TRANSITION ANGLE ;AND INSTALLED THE RH TRANSITION ANGLE SECTION REPLACEMENT FROM STA 500A TO STA 55A+10 AND THE REPAIR SPLICE PER SRM 53-00-53-2R-5.INSTALLED 3 EACH BONDED NUT PLATES ;AND PERFORMED PUSH TEST GOOD PER SRM 51-40-10.;[11] INSPECTED CA #10
